My restylane is gone already after 4 days! Did I do something wrong? (Photo)
Fort Worth, TX
6 months ago
Are there certain medications or food that would cause this? I had 2 full syringes injected into my lips 4 days ago and the first two days I had very lumpy duck lips and very quickly I felt the bumps desolve now at the end of the 4th day my lower lip is back to normal size and my top lip is almost completely gone too! I got the deal from groupon but it still cost me $800 and I'm so sad my lips are almost normal again. I know a lot of it was from swelling going down but it's seriously almost gone
Doctor Answers (3)
You likely experienced swelling following the injections that has since gone down. The swelling can last up to two weeks. I would recommend following up with the physician who performed your injections, as a touch up may be necessary to obtain the desired result. Keep in mind that a conservative approach generally appears the most natural. I hope this helps, and I wish you the best of luck.
After fillers it’s very common to have swelling for the first 2 weeks, once the area has healed you are able to see your final result. You may want to purchase another syringe if you’re wanting a fuller pout
The photos of your lips show that you definitely had injections. I agree that initially there is a great deal of swelling and you can not properly evaluate the results of the injection for up to two weeks. Since you don't see the results that you wanted I would recommend you going back to your treating physician. I have had many patients with bad experiences in Groupon. For the best results please find a board certified dermatologist with experience in injections.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.